Jump to content
CrazyBoards.org

Wellbutrin (bupropion) migraine and impulsivity side effects


Recommended Posts

I've been on Bupropion ER for about four months, two months at 150 mg and two months at 300 mg.

 

My usual pattern for migraines is about two to three per month, mostly menstrual and I cans abort them with Sumatriptan.

 

I've recently had a spate of 5-6 day daily migraines, all aborted by Sumatriptan. I'm concerned about the increase and worry that I will need more than my insurance's allotted 9 pill a month. Plus the daily not feeling good is wearing on me.

 

I also have noticed an increase in my impulsive behaviors, mainly shopping and internet checking.

 

But it has helped my depressive fatigue and a bit for the lingering depression.

 

I decided to discontinue it for the week prior to my PDOC appointment just as an experiment and since my results with it are rather moderate, I can live with the loss of this med for a while. I want to see if the headaches lessen or stop completely as I cannot deal with them anymore.

 

  I wonder if others have had worsening migraines or impulsivity?

 

Edited to add that I have had minor dizziness with the migraine which is a new symptom for me. It is also aborted by the Sumatriptan.

Edited by amosleigh
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...